See what questions
a doctor would ask.
The following medical conditions are some of the possible
causes of Antibiotics causing macrocytosis.
There are likely to be other possible causes, so ask your doctor
about your symptoms.
» Review Causes of Antibiotics causing macrocytosis: Causes
Home medical tests possibly related to Antibiotics causing macrocytosis:
Research the causes of related medical symptoms such as:
Antibiotics often causes diarrhea: The use of antibiotics are very likely to cause some level of diarrhea in patients. The reason is that antibiotics kill off not only "bad" bacteria,...read more »
The list below shows some of the causes of Antibiotics causing macrocytosis mentioned in various sources:
This information refers to the general prevalence and incidence of these diseases, not to how likely they are to be the actual cause of Antibiotics causing macrocytosis. Of the 3 causes of Antibiotics causing macrocytosis that we have listed, we have the following prevalence/incidence information:
The following list of conditions have 'Antibiotics causing macrocytosis' or similar listed as a symptom in our database. This computer-generated list may be inaccurate or incomplete. Always seek prompt professional medical advice about the cause of any symptom.
Select from the following alphabetical view of conditions which include a symptom of Antibiotics causing macrocytosis or choose View All.
Ask or answer a question about symptoms or diseases at one of our free interactive user forums.
Medical story forums: If you have a medical story then we want to hear it.
Doctor-patient articles related to symptoms and diagnosis:
These general medical articles may be of interest:
Search Specialists by State and City